| Catalog Number |
50-7510 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a0414.Patient problem code: f26 h3 other text : see manufacture narration.
Event or Problem Description
It was reported by the customer that there¿s a split on the connector that opened an air hole which draw air from outside.Verbatim: rcc received a complaint via email.Email(s) attached.There¿s a split on the connector that opened an air hole which draw air from outside.
Additional Manufacturer Narrative
(b)(4) follow-up emdr for device evaluation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified, and the root cause could not be determined.A device history record could not be evaluated as the lot number is unknown.We would be very interested in examining product that does not meet your expectations and our quality standards.A photo of the defect could assist our quality team in their investigation.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis of the affected device.Examination of the product involved may provide clarification as to the cause for the reported failure.We regret any inconveniences this incident may have caused you and your facility.Complaints received for this product and condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported by the customer that there¿s a split on the connector that opened an air hole which draw air from outside.Verbatim: rcc received a complaint via email.Email(s) attached.There¿s a split on the connector that opened an air hole which draw air from outside.Per follow-up: i cannot provide a sample as there was blood and bodily fluid on it and it was disposed.I provided the lot number to the representative at medconnect/cardinal health.I no longer have the packaging.All of the information related to this product was already given to the cardinal health representative.Follow up: i cannot provide a sample as there was blood and bodily fluid on it and it was disposed.I provided the lot number to the representative at medconnect/cardinal health.I no longer have the packaging.All of the information related to this product was already given to the cardinal health representative.